# SDR MWEA00320

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39340111
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS LIGHT CORROSION AND TOOL MARKS AROUND 2 HI-LOKS ON FITTING BOTTOM FORWARD END OF BEAM 1.  FABRICATED AND INSTALLED FITTING.
